# SDR R61A201308090719

- Difficulty date: August 9, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N356NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4356
- Aircraft time: 4,097 hours, 3,969 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

AT 10000 FT, RECEIVED NR 1 HYD ISOLATION VALVE AND ROLL SPOILER INBD HYD CAUTION MESSAGES. CREW STARTED NR 1 HYD ISOLATION VALVE QRH PROCEDURES AND AT THAT TIME HAD 15 PERCENT HYD QTY IN SYS 1.  F/A VERIFIED FLUID LEAKING FROM ENGINE NACELLE.  DECLARED AN EMERGENCY.  10 MILES FROM LANDING STILL HAD 5 -10 PERCENT OF QTY IN SYS 1.  ON BASE LEG CAPTAIN CALLED FOR FLAPS 5 BUT RECEIVED A FLAP POWER WARNING AND ELECTED TO GO AROUND. RAN QRH AND ON NEXT LANDING ATTEMPT.  LANDED WITHOUT INCIDENT,  MX INSPECTED ACFT AND FOUND A DAMAGED O-RING ON THE HYD MANIFOLD.  MX REPLACED BOTH THE O-RING AND CLAMP IAW AMM AND OPS CHECKED GOOD.
